Bruinier, J. and Funke, J. (2004) 'On two geometric theta lifts.', Duke mathematical journal., 125 (1). pp. 45-90.
The theta correspondence has been an important tool in studying cycles in locally symmetric spaces of orthogonal type. In this paper we establish for the orthogonal group O(p,2) an adjointness result between Borcherds's singular theta lift and the Kudla-Millson lift. We extend this result to arbitrary signature by introducing a new singular theta lift for O(p,q). On the geometric side, this lift can be interpreted as a differential character, in the sense of Cheeger and Simons, for the cycles under consideration.
|Full text:||(VoR) Version of Record|
Download PDF (332Kb)
|Publisher Web site:||http://dx.doi.org/10.1215/S0012-7094-04-12513-8|
|Record Created:||27 Aug 2008|
|Last Modified:||08 Sep 2011 14:50|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|